Weak and strong convergence theorems of common fixed points for a pair of nonexpansive and asymptotically nonexpansive mappings
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 44 (2005) no. 1, pp. 83-96
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
The purpose of this paper is to establish some weak and strong convergence theorems of modified three-step iteration methods with errors with respect to a pair of nonexpansive and asymptotically nonexpansive mappings in uniformly convex Banach spaces. The results presented in this paper generalize, improve and unify a few results due to Chang [1], Liu and Kang [5], Osilike and Aniagbosor [7], Rhoades [8] and Schu [9], [10] and others. An example is included to demonstrate that our results are sharp.
The purpose of this paper is to establish some weak and strong convergence theorems of modified three-step iteration methods with errors with respect to a pair of nonexpansive and asymptotically nonexpansive mappings in uniformly convex Banach spaces. The results presented in this paper generalize, improve and unify a few results due to Chang [1], Liu and Kang [5], Osilike and Aniagbosor [7], Rhoades [8] and Schu [9], [10] and others. An example is included to demonstrate that our results are sharp.
Classification :
47H05, 47H09, 47H10, 47H15, 47J25
Keywords: nonexpansive mappings; asymptotically nonexpansive mappings; common fixed points; modified three-step iteration methods with errors with respect to a pair of mappings
Keywords: nonexpansive mappings; asymptotically nonexpansive mappings; common fixed points; modified three-step iteration methods with errors with respect to a pair of mappings
@article{AUPO_2005_44_1_a8,
author = {Liu, Zeqing and Agarwal, Ravi P. and Feng, Chi and Kang, Shin Min},
title = {Weak and strong convergence theorems of common fixed points for a pair of nonexpansive and asymptotically nonexpansive mappings},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {83--96},
year = {2005},
volume = {44},
number = {1},
mrnumber = {2218570},
zbl = {1099.47057},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a8/}
}
TY - JOUR AU - Liu, Zeqing AU - Agarwal, Ravi P. AU - Feng, Chi AU - Kang, Shin Min TI - Weak and strong convergence theorems of common fixed points for a pair of nonexpansive and asymptotically nonexpansive mappings JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2005 SP - 83 EP - 96 VL - 44 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a8/ LA - en ID - AUPO_2005_44_1_a8 ER -
%0 Journal Article %A Liu, Zeqing %A Agarwal, Ravi P. %A Feng, Chi %A Kang, Shin Min %T Weak and strong convergence theorems of common fixed points for a pair of nonexpansive and asymptotically nonexpansive mappings %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2005 %P 83-96 %V 44 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a8/ %G en %F AUPO_2005_44_1_a8
Liu, Zeqing; Agarwal, Ravi P.; Feng, Chi; Kang, Shin Min. Weak and strong convergence theorems of common fixed points for a pair of nonexpansive and asymptotically nonexpansive mappings. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 44 (2005) no. 1, pp. 83-96. http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a8/